# SDR 2005UALA01445

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 61,158 hours, 6,917 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M-D FLOOR STA 1283-1335 SEAT TRACK BEAM TO W-W SKIN ATTACH AREA HAS CORROSION (PRESSURE DECK AND LWR CORD).  CORROSION REPAIRED PER OSV ENGINEERING.
